# SDR SWAA2023030298600

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26L WL153. MARKED<[01] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-2 REP.2 AND REMOVED DAMAGED SECTION OF STR-26L BS 500D+11' TO BS 540 WL 153 IAW SRM 53-00-03-2R-2 REP.2;[02] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REP.1 AND REMOVED DAMAGED SECTION OF STR-26L BS 500D+11' TO BS 540 WL 153 IAW SRM 53-00-03-2R-1 REP.1;[03] CORRECTION OF SRM REFERENCE;[04] PERFORMED DVI ON REPAIR AREA AND NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1 REP.1;[05] VERIFIED CORRECTIVE ACTION 1-4. VERIFIED DAMAGE REMOVED AND PERFORMED DVI. NO ADDITIONAL DAMAGE NOTED PER SRM 53-00-03-2R-1 STEP 4.B;[06] ACCOMPLISHED HFEC SURFACE SCAN OF CUT OUT IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[07] RECEIVED PARTS FROM OSS NEW SECTION OF STR 26L FROM MATERIAL 7075T6 CLAD 0.045' LOT # 1381192-1 RO. 904754-SWA AND HAT CHANNEL FROM MATERIAL 7075T6 CLAD 0.050' LOT # 1474582-1 RO. 904753-SWA; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA BS 500D+11' TO 540 STR-26L IAW SRM 53-00-03-2R-1 REP.1 PAR. 4D-J.;[08] VERIFIED CORRECTIVE ACTION 7;[09] OK TO INSTALL ALL REPAIR PARTS;[10] OK TO INSTALL;[11] COMPLETED STEP 2 AND 3;[12] INSTALLED REPAIR PARTS ON REPAIR AREA BS 500D+11' TO 540 STR-26L IAW SRM 53-00-03-2R-1 REP.1 PAR. 4D-J; SRM 51-40-02-0G-0; DWG 143A3230 AND DWG 143A1215.
